# SDR DL767031121

- Difficulty date: December 19, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 65,175 hours, 31,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Lap Joint
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT P-DOME AT FS 1582 A CRACK WAS  FOUND AT A FASTENER COMMON TO THE STIFFENER 5L WEB LAP JOINT.  THE CRACK WAS REMOVED BY TRIMMING OUT THE LAP JOINT.  THE CUTOUT WAS REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 088021-14AD.
